Strongly regular locally latticed graphs
Diskretnaya Matematika, Tome 5 (1993) no. 4, pp. 145-150
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DM_1993_5_4_a10,
author = {N. D. Zyulyarkina and A. A. Makhnev},
title = {Strongly regular locally latticed graphs},
journal = {Diskretnaya Matematika},
pages = {145--150},
year = {1993},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1993_5_4_a10/}
}
N. D. Zyulyarkina; A. A. Makhnev. Strongly regular locally latticed graphs. Diskretnaya Matematika, Tome 5 (1993) no. 4, pp. 145-150. http://geodesic.mathdoc.fr/item/DM_1993_5_4_a10/